# SDR CALA2017120904379

- Difficulty date: December 9, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,674 hours, 16,000 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 2 EMERGENCY FLASHLIGHTS IN FIRST CLASS & 3 EMERGENCY FLASHLIGHTS INOPERATIVE. FOUND FIRST CLASS & COACH EMERGENCY FLASHLIGHTS BATTERIES UNPLUGGED. PLUGGED IN ALL BATTERIES FOR FIRST & COACH FLASHLIGHTS. OPS CK GOOD. OK TO CONTINUE.
